You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Stirling’s Formula and Its Extension for the Gamma Function
Dorin Ervin Dutkay, Constantin P. Niculescu and Florin Popovici
The American Mathematical Monthly
Vol. 120, No. 8 (October 2013), pp. 737-740
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.08.737
Page Count: 4
Preview not available
Abstract We present new short proofs for both Stirling’s formula and Stirling’s formula for the Gamma function. Our approach in the first case relies upon analysis of Wallis’ formula, while the second result follows from the log-convexity property of the Gamma function.
Copyright the Mathematical Association of America 2013